Sudden Death While Attempting to Conceal Illegal Drugs: Laryngeal Obstruction by a Package of Heroin

    Volume 21, Issue 2 (April 1976)

    ISSN: 0022-1198

    CODEN: JFSOAD

    Published Online: 1 April 1976

    Page Count: 3


    Simson, LR
    Associate pathologist, Edward W. Sparrow Hospital, Lansing, Mich.

    (Received 27 May 1975; accepted 20 June 1975)

    Abstract

    Laryngeal obstruction by an aspirated foreign body is not an uncommon cause of sudden death. Accidentally aspirated objects usually are such items as food, chewing gum, and ballons. The following case is unusual in that the victim was attempting to conceal a bulk quantity of narcotics when the fatal aspiration occurred.


    Paper ID: JFS10507J

    DOI: 10.1520/JFS10507J

    ASTM International
    is a member of CrossRef.

    Author
    Title Sudden Death While Attempting to Conceal Illegal Drugs: Laryngeal Obstruction by a Package of Heroin
    Symposium , 0000-00-00
    Committee E30